Ok so this is just an anecdote but what the heck so is most of the rest of the stuff here.
1. I am 51. I have been lifting steadily for a long time. Its not my life, its a way to stay in shape.
2. Obviously, at least to me, my Testosterone is down
3. I regularly take lipo6x to get thru the day and do my job ( no other caffeine source coffee or soda)
4. I regularly take NOExplode before workouts ( I workout every day at 5 )

I got sucked into the "Raise your testosterone" thing and ordered T-Bol.
After 4 days, during which time I took either 2 3 2 or 3 3 2
A. I started getting very tired during the day
B. My libido went to 0
C. I was much hungrier than usual
D. I was having a hard time sleeping
E. I noticed none of the reported side benefits (feeling better, cool dreams, etc..)
F. With lowered libido came the other undesirable effect (read that as my wife was unhappy)
G. I was able to workout longer, but not any more intensely ( placebo? who knows )
In a nutshell my quality of life was getting noticeably worse so after 4 days I said this blows, ****canned it and went back to the forums where I found repeated good reviews of the Activate/Stoked combo. During the interim, 4 days, I started feeling noticeably better, sleep cycle returned, was no longer tired or hungry. In short life got better.

So Activate/Stoked came today right at 4:30 (go fedex)
I popped 2 of each and started lifting 30 minutes later. The best lift in at least 5 years. As long as I can remember anyway. Had to have my son come in and give me a spot. Long time since that happened. Its what I had hoped T-Bol would do.

I am still feeling great. I definitely did not feel anything like this at any time during my 4 day t-bol stint.

I am planning on reducing the lipo6x dosage if the morning shot of A/S keeps me going.

If this works for 8 weeks, what do I replace the activate with during the off 4 weeks? Vitirix or something like that?

Rich S.